Thyroid UK
84,158 members99,139 posts

Depressed after 4 days on Nature thiroid. Is it possible?

Hello there!

I was on 0,75 levo and wanted to give NDT a try...so I managed to purchase some Nature throid. the first day i took one grain, and my thyroid gland was aching me ( it happened to me already once, when My levo dose was too high) so the next day I took half a grain...after 4 days I feel totally depressed, sad, and even had suicidal thoughts :( crying for no reason etc ( im not depressed usually).

Did this happen to someone already? is it Nature throid that is causing that?

////////

Also,I had another question. few months ago I tried to add some T3 to my T4. (im not feeling well on t4 only, and my t4 is lowas well as my t3).

So i took 37,5 T4 and added 6mg T3.

After 4 days (again!) I started having HUGHE headaches, like i Never had.

I stopped the t3, and the headaches disappeared...

I would be more than grateful if someone could help me understand what is happening to me.

THANKS A LOT

1 Reply
oldestnewest

No clue... but just wondering if you might have hashimotos... an autoimmune condition where the body attacks the thyroid gland. Some hashis sufferers do so much better on synthroid than on NDT because very often, the body attacks the NDT as if it is the thyroid gland. Your symptoms make it appear that you aren't getting any T 3..... maybe pooling? That is where there is plenty of T 3 in the blood but it isn't getting into the cells. Hopefully someone more knowledgeable than I will have some suggestions.

Reply

You may also like...